MathSciNet Relay Station
MathSciNet bibliographic data
MR2025062 (2004j:35249) 35Q53 (35B30 76B03)
Kenig, Carlos E.; Koenig, Kenneth D. On the local well-posedness of the Benjamin-Ono and modified Benjamin-Ono equations. Math. Res. Lett. 10 (2003), no. 5-6, 879–895.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement